MathSciNet Relay Station
MathSciNet bibliographic data
MR2061442 (2005b:62116) 62H05 (15A52 62E10)
Götze, Friedrich; Tikhomirov, Alexander Rate of convergence in probability to the Marchenko-Pastur law. Bernoulli 10 (2004), no. 3, 503–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement